# SDR IPXA2020101761367

- Difficulty date: September 30, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING UPPER AFT SKIN BETWEEN STA XORS 497.25 TO XORS 504.25 HAS CORROSION ABOVE REAR SPAR.  REPAIRED LT WING UPPER AFT SKIN CORROSION BETWEEN STA. XORS 497.25-XORS 504.25 ABOVE REAR SPAR, IAW VT-SAA EA 011-5730-01-A8624 REV IR AND UPS EO MD11-5730-78199-A.  (MINOR)
